0

Your Cart is Empty

600 TABLET PHARMACY ACTION PARACETAMOL 500 MG 100 tablets "EXP 07/25"

PHARMACY ACTION PARACETAMOL 500 MG

600 Tablets


PRODUCT DESCRIPTION & FEATURES:

For the temporary relief of pain and discomfort in arthritis, headache, muscular and neuralgic conditions.

 Reduces fever.

INGREDIENTS:  EACH TABLET CONTAINS 500MG OF PARACETAMOL

 DIRECTIONS FOR USE:

 Adults and children over 12 years:

   1 - 2 tablets every four to six hours with water as required

 Maximum dose of 8 tablets in 24 hours

Children 7 to 12 years

  • Half to one tablet every four to six hours with water as required
  • Maximum dose of 4 tablets in 24 hours

 DO NOT USE:

  •      If you are using other products containing paracetamol
  • For children under 7 years, except on medical advice
  • For more than 48 hours for children and adolescents, aged 7-17 except on medical advice
  • For more than a few days at a time in adults except on medical advice